# SDR DALA2024051505234

- Difficulty date: May 13, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 110,724 hours, 17,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 ON SVC CHK FOUND EMERGENCY PATH LED BULB MISSING SEAT 40B. CORRECTIVE ACTION: RELAMPED SEAT 40B EMERGENCY PATH LIGHT AND TESTED PER B767 AMM 33-51. OPS CHECK NORMAL. MEL AMD PLACARD REMOVED. (5901110)
